... Tylenol and Motrin for a fever. Tried taking recommended dose for two days and it stayed a constant 103. Took the 2000mg 3x daily for 4 days. Each time I took it, it worked but would come back 2hrs before my next dose. I finally got the fever to stay away but now I have some light redness on my stomach and my kidneys and liver have small sharp pains. I have only urinated 1-2 per day Should I worry
Hi stephen1989. Yes, you should be concerned as 24,000mg in 4days, is a dangerous amount. Since you are exhibiting other significant side effects , it would be wise to contact your doctor. A fever of 103 is indicative of something internal, it should be addressed by a medical professional. It is dubious that your problem has been resolved, it may flareup again. Call your doctor make an appointment and rub down with rubbing alcohol and use ice packs for fever and drink plenty of water and juice. Should your symptoms recur, before your appointment, go to Urgent Care or ER immediately. Praying for you.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 3 Sep 2009 • 1 answer
Posted 13 Sep 2012 • 6 answers
While taking fluconazole 150mg TAB can you also take anything with acetaminophen in it like tylenol?
Posted 14 Oct 2015 • 1 answer
Posted 8 Sep 2016 • 2 answers
Posted 31 Dec 2017 • 1 answer